# SDR FDEA200910023462

- Difficulty date: October 2, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,193 hours, 17,017 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 457311262
- Part serial: FC22245
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LT ENGINE LOST POWER AND WOULD NOT  RESPOND TO THROTTLE MOVEMENT.  WHEN THROTTLE ADVANCED ENGINE ROLLED BACK.  THRUST MANAGEMENT COMPUTOR BEGAN RECYCLING THROUGH CON, GA, TO  MODES.  CTR AUTOPILOT BECAME VERY SLUGGISH AND WOULD NOT RESPOND ENGINE, OK IN LOWER POWER BAND.  REMOVED FUEL OIL COOLER AND DISASSEMBLED UNIT, FOUND  LARGE AMOUNT OF DEBRIS ON THE INLET SIDE OF THE  COOLER.  INSPECTED TANKS FOR DEBRIS, FOUND FACE MASK IN O/B BAY OF LT CENTER HIP TANK  MASK & FILTER DISINTERGRATED & CHARCOAL PARTICULATES  SPILLING INTO TANKS.REMOVED MASK.  FUEL COOLED OIL COOLERS, LP FUEL PUMPS, REPLACED ON BOTH ENGINES  FUEL LINES INSPECTED, CLEANED/PURGED  FUEL TANKS INSPECTED AND CLEANED
